# SDR J7SA20110529001

- Difficulty date: May 29, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N439FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45341
- Aircraft time: 3,245 hours, 2,386 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 6634100000001
- Part serial: 242844
- Condition: Inoperative
- Location: Zone 100
- Part time: 3,245 hours, 2,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING OUT THROUGH FL350 WHITE PRIMARY TRIM CAS, WHITE MACH TRIM FAULT CAS, AMBER RUDDER BOOST INOP ILLUMINATED. CABIN RATE STARTED CLIMBING AT 1500FPM.  LANDING AND TAXI WERE UNEVENTFUL.CREW ADVISED THEY WERE CLIMBING THROUGH FL350 WHEN THE WHITE PRIMARY TRIM FAULT, WHITE MACH TRIM FAULT. SUPPLEMENTAL - REPLACED LT PITOT STATIC PROBE - CHECKED GOOD
